My son was taking the 4 Life Transfer Factor Advanced formula (colostrum and egg york extract) for 4 months since June-Oct 2009. Due to the expensive costs, i stopped giving him this product since Nov 2009. I found that he is easily getting sick after a few months stopped taking this product. Is there any side effects of this product? Is his immunity system becoming weaker than last time (before taking the product) after stopped consuming the product?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I also have hepatitis c, fibromyalgia, essential tremor, and poly-neuropathy, and recently developed hypo-thyroidism. My medications are: focalin ...
1 answer • 28 May 2010
The main one I an intesested in is limbic encephalitis that mimics Crutchfield Jacob's? This is a rare autoimmune disorder that effects the ...
0 answers • 1 Apr 2011
Prednisone - what are the longterm effects of steroids in children & what can be done to reduce them
Next month my 10year old daughter will have been on 10mg of prednisone per day for the past year Now that her hormones are kicking in I am getting ...
1 answer • 7 Dec 2011
Thank God, so far no side effects from the drug. I like to help my body with eliminating / or adding foods in my diet. There are so many " eat ...
1 answer • 22 Sep 2013